# SDR 97ZZZM875

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICJW
- Make and model: Boeing 737-2P6
- Aircraft serial: 21355
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CABIN FLOORBEAM CORRODED AT STATION 986 LBL 28, UPPER CAP IS CORRODED AT LBL 5, RBL 5, AND RBL 15.  FABRICATED REPAIR FLOORBEAM CAP FROM BAC 1505-100817 7075 T8 82 INCH IAW B737 SRM 53-10-9.  INSTALLED IAW B737 SRM 51-30-2.
